摘要
In this paper, we establish the existence of non-trivial nonnegative periodic solutions for a class of degenerate parabolic equations with nonlocal terms by using the theory of Leray-Schauder's degree.
源语言 | 英语 |
---|---|
页(从-至) | 1005-1014 |
页数 | 10 |
期刊 | Discrete and Continuous Dynamical Systems - Series B |
卷 | 5 |
期 | 4 |
DOI | |
出版状态 | 已出版 - 11月 2005 |
指纹
探究 'Existence of non-trivial nonnegative periodic solutions for a class of degenerate parabolic equations with nonlocal terms' 的科研主题。它们共同构成独一无二的指纹。引用此
Huang, R., Wang, Y., & Ke, Y. (2005). Existence of non-trivial nonnegative periodic solutions for a class of degenerate parabolic equations with nonlocal terms. Discrete and Continuous Dynamical Systems - Series B, 5(4), 1005-1014. https://doi.org/10.3934/dcdsb.2005.5.1005